# SDR ASAA2018032624046

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 8,082 hours, 2,600 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 PACK PRESSURE FLUCTUATED BETWEEN 12 AND 34 PSI DURING DESCENT.  CAUSED CABIN PRESSURE V/S TO FLUCTUATE FROM 150 FT/MIN TO 500FT/MIN.  ACFT GROUNDED.  NR 2 PACK SYSTEM TESTED IAW AMM 21-61-00-710-001. OPS AND TEST PASSED.  CPC1 & CPC2 TEST AUTO IAW AMM 21-31-01 TEST PASSED.  PFR AND LAST LEG REPORT NO FAULT.  AIRCRAFT OK FOR SERVICE.
